| Model Number |
412371000 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The vivasight2 dlt kit 37 fr-left were not returned for investigation due to contamination.However, the user provided pictures to assist investigation.Based on the pictures provided it was observed that the tracheal cuff was damaged.Prior to procedure the affected products had undergone cuff integrity check in accordance with instructions for use.The tracheal cuffs were able to inflate without any leakage observed.The two affected lots manufacturing history showed no similar failures for the affected lot#1000580965, while for the other affected lot#1000597243 one piece was rejected due to a similar reported failure (tracheal cuff and pilot balloon not able to inflate).The affected lot has been re-screened and no similar failures were detected.Further investigation was performed on samples with the same manufacturing lots.The tracheal cuff functionality was checked on the retention samples.The tracheal cuff was inflated, and no leakage was observed.The above assessment is based on currently available information.Conclusions may change if additional information becomes available in the future.
Event or Problem Description
During procedure with vivasight 2 dlt the tracheal cuff broke inside the patient.The tube was replaced with a second tube.After around one hour the patient had to be re-intubated with a third tube to gain control the airway during the procedure.It was confirmed that there was no harm to the patient and no impact on patient outcome.Two replacements and a total of three dlt tubes are required to gain control of the airway during the operation.